Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Matveev V. A., Matveev O. A. Generalized Characters Over Numerical Fields and a Counterpart of Chudakov Hypothesis. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 1, pp. 37-44. DOI: 10.18500/1816-9791-2015-15-1-37-45, EDN: TMMCJZ

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
02.03.2015
Full text:
(downloads: 180)
Language: 
Russian
Heading: 
UDC: 
511.3
EDN: 
TMMCJZ

Generalized Characters Over Numerical Fields and a Counterpart of Chudakov Hypothesis

Autors: 
Matveev Vladimir Alekseyevich, Saratov State University
Matveev Ol'ga Andreevna, Saratov State University
Abstract: 

The well-known Chudakov hypothesis for numeric characters, conjectured by Chudakov in 1950, suggests that finite-valued numeric character h(n), which satisfies the following conditions: 1) h(p)  ≠ 0 for almost all prime p; 2) S(x) = Ʃn≤x h(n) = αx + O(1),is a Dirichlet character. A numeric character which satisfies these conditions is called a generalized character, principal if α ≠ 0 and non-principal otherwise. Chudakov hypothesis for principal characters was proven in 1964, but for non-principal ones thus far it remains unproved. In this paper we present a definition of generalized character over numerical fields, suggest an analog of Chudakov hypothesis for these characters and provide its proof for principal generalized characters.  

References: 
  1. Хейльбронн Х. ζ-функции и L-функции // Алгебраическая теория чисел. М. : Мир, 1968. С. 310–346.
  2. Чудаков Н. Г., Линник Ю. А. Об одном классе вполне мультипликативных функций // Докл. АН СССР. 1950. Т. 74, № 2. С. 193–196.
  3. Чудаков Н. Г., Родосский К. А. Об обобщённом характере // Докл. АН СССР. 1950. Т. 74, №3. С. 1137–1138.
  4. Глазков В. В. Характеры мультипликативной полугруппы натуральных чисел // Исследования по теории чисел : межвуз. сб. науч. тр. Саратов : Изд-во Сарат. ун-та, 1968. № 2. С. 3–40.
  5. Кузнецов В. Н., Сецинская Е. В., Кривобок В. В. К задаче о разложении в произведение L-функций Дирихле числовых полей // Чебышевский сб. 2004. Т. 5, вып. 3. С. 51–64.
  6. Водолазов А. М., Кузнецов В. Н. К вопросу аналитического продолжения рядов Дирихле с вполне мультипликативными коэффициентами // Исследования по алгебре, теории чисел, функциональному анализу и смежным вопросам : межвуз. сб. науч. тр. Саратов : Изд-во Сарат. ун-та, 2003. Вып. 1. С. 43–59.
  7. Демьянов В. Ф., Малозёмов В. Н. Введение в минимакс. М. : Наука, 1972, 368 с.
  8. Постников А. Г. Введение в аналитическую теорию чисел. М. : Наука, 1971, 416 с.
Received: 
11.10.2014
Accepted: 
25.02.2015
Published: 
31.03.2015